MAUDE Adverse Event Report: TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE SAHARA DRY SUCT/DRY SEAL LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028484
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.The device history record of batch number 74g2000470 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No nonconformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.Manufacture date: 2020-07-02.Expiration date: 2023-07-01.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
There was direct an air-leak.Switch to other sahara was ok.

Brand Name
PE SAHARA DRY SUCT/DRY SEAL LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11584865
Report Number3004365956-2021-00135
Device Sequence Number17189173
Product Code KDQ
UDI-Device Identifier34026704631668
UDI-Public34026704631668
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2023
Device Model NumberIPN028484
Device Catalogue NumberS-1100-08LF
Device Lot Number74G2000470
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1